# SDR SWIA2021073059819

- Difficulty date: June 4, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H INBD FLAP, INBD HINGE ARM, HAS FOD DAMAGE AT HINGE LOCATION ON ARM. (AREA MARKED)     (C-CHECK RO 7/27/2021)    REPAIRED AREA L/H INBD FLAP, INBD HINGE ARM, FOD DAMAGE AT HINGE LOCATION ON ARM BY COMPLYING WITH REO 601R-57-54-330 REV-- DATED 2021-06-16 (SEE CONTINUATION FOR DETAILS) COMPLIED WITH 51-900-1003-SKY, COMPLETED FORM M-337 SEE CONTINUATION CARD FOR DETAILS.
